BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2012 >
Volume 38, Number 1-3 >

Please use this identifier to cite or link to this item:

Title: Universal Enveloping Algebras of Nonassociative Structures
Authors: Tvalavadze, Marina
Keywords: Malcev Algebras
Leibniz Algebras
Triple Systems
Universal Enveloping Algebras
Issue Date: 2012
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 38, No 1-3, (2012), 433p-462p
Abstract: This is a survey paper to summarize the latest results on the universal enveloping algebras of Malcev algebras, triple systems and Leibniz n-ary algebras.
Description: 2010 Mathematics Subject Classification: Primary 17D15. Secondary 17D05, 17B35, 17A99.
ISSN: 1310-6600
Appears in Collections:Volume 38, Number 1-3

Files in This Item:

File Description SizeFormat
2012-433-462.pdf579.41 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License